# SDR SIMA20210324008

- Difficulty date: March 24, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,717 hours, 32,963 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON INBD INBD HINGE FITTING OUTBD HAT BUSHING HOLE DAMAGED-C/A-RAR THE DAMAGED LH AILERON INBD HINGE FITTING IAW EO-EM-27MR-112
